# SDR DL733001656

- Difficulty date: August 26, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 40,798 hours, 28,425 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Part number: 311A11111
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STRUT CROWN BEAM ON THE NR 1 ENGINE PYLON WAS FOUND WITH  A MIGRATED BUSHING.  THE BUSHING WAS REMOVED AND WEAR DAMAGE DISCOVERED IN THE BORE.  THE BORE WAS OVERSIZED TO   REMOVE ALL DAMAGE AND AN OVERSIZE BUSHING INSTALLED.   THE   REPAIR WAS ACCOMPLISHED PER ER/A 378329-14, REV A.
